My doctor game me Lexapro today to try. I'm currently on .25mg of Klonopin twice a day and .25mg Xanax as needed for anxiety attacks. I'm concerned about starting Lexapro for side effects. Does it cause weight gain? I don't want to take something that makes me gain weight.
Hey, I am trying lexapro again. Tomorrow I will start it. I am breaking the 10mg in half and I am just going to take it slow. Keep updating on here how your doing. Im taking lexapro again because i been having allot of anxiety. had a stress test,ekg, and blood tests done. Everything on the blood test came back normal. Except for my adrenal glands they were a tad high but that is connected to my asthma steroids. I might have to change medications but that could be the reason for the heart racing, palpitations, and just being more nervous. I need to be on lexapro to keep me calm and not worry so much.
I was also going to start by breaking the 10mg in half for the fist week. I'm so afraid to take it because I read the side effects on webmd and i'll be having anxiety worrying about dying from a heart attack or blood clot.... I'm a mess.
I also take maxalt for migraines and i'm worried about that. Let me know how you're doing on it, hope all is well.
A friend of mine takes it and does not get any side effects. Yes, there is a risk of weight gain, but my friend has not gained any. With a lower dosage, your risk is less, so this is a very good thing. As for the health risks, these are extremely rare! The only time you really would need to watch out for these in particular would be if you have any major health issues. Sometimes there are some things, like smoking, that can increase your risks as well. As for your migraine medication, just ask your doctor and/or pharmacist about this to make sure the two are fine when taken together.
I am not sure why you are worried about those side effects. A doctor would not let you take the medication if this was common. I agree if you have health conditions it might be a different story. if you are a really healthy person with no health issues then its prolly close to impossible. This medication is given out to millions of people. I am pretty sure somebody would have signs of such things before any of this stuff happened.
I know. I always worry about having a bad reaction to any new meds I take. It took me a while to finally try Klonopin and it did work for me years ago but this time around it doesn't seem to be doing much, I still have anxiety attacks and have to take Xanax sometimes which usually helps. I'm suppose to start the Lexapro and then if it works i'll wean off the Klonopin. I probably shouldn't read the side effects list because i'll end up with some sort of "symptom". I have health anxiety, i'm always worried something is wrong with me. I guess that's why i'm afraid to try the Lexapro because i'm afraid something will happen.
I know "wacko" lol. Thanks for your response.
trust me I completely do understand what your feeling. Its like wow should i take a medication that could do this and this and this to me ? or not and know im gonna be ok. <edit>. I have tried lexapro before and had decent results. The beg. I was very tired and just sick ish feeling. Now my second time around I am trying it again. So, im getting the foggy,sick to my stomach, anxious, and blah feeling. I am going to try and keep taking this unless something bizar happens. I know these things will eventually go away. I trully dont want to take these medications but...I feel I do need the help right now. I am only twenty three and I have had every anxiety symptom possible and its all been goin on since i was 19.
-Life Is Yours To Save -
Last edited by ms_mod; 07-01-2010 at 05:57 PM.
Reason: As per the posting rules, vulgar language is not permitted. Ms_Mod